# SDR USAA920080332

- Difficulty date: January 29, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65G2638427
- Part serial: 732530J
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - NR 6005782/03-0555-8-0123/1, LEFT ELEVATOR TAB TRAILING EDGE IS DELAMINATED.  REPLACED LEFT ELEVATOR TAB IAW JOB CARD 03C71127007.
